Self-embeddings of kleinian groups
Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 31 (1998) no. 3, p. 329-343
@article{ASENS_1998_4_31_3_329_0,
     author = {Ohshika, Ken'ichi and Potyagailo, Leonid},
     title = {Self-embeddings of kleinian groups},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 31},
     number = {3},
     year = {1998},
     pages = {329-343},
     doi = {10.1016/s0012-9593(98)80137-7},
     zbl = {0903.57006},
     mrnumber = {99d:57009},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1998_4_31_3_329_0}
}
Ohshika, Ken'ichi; Potyagailo, Leonid. Self-embeddings of kleinian groups. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 31 (1998) no. 3, pp. 329-343. doi : 10.1016/s0012-9593(98)80137-7. http://www.numdam.org/item/ASENS_1998_4_31_3_329_0/

[B] R. Baer, Groups without proper isomorphic quotient groups, (Bull. Amer. Math. Soc., Vol. 50, 1944, pp. 267-278). | MR 5,228a | Zbl 0061.02806

[Bo] F. Bonahon, Cobordism of automorphisms of surfaces, (Ann. Sci. Ecole Norm. Sup., Vol. 16 (4), 1983, pp. 237-270). | Numdam | MR 85j:57011 | Zbl 0535.57016

[Be] M. Bestvina, Degenerations of the hyperbolic space, (Duke Math. J., Vol. 56, 1988, pp. 143-161). | MR 89m:57011 | Zbl 0652.57009

[Be-F] M. Bestvina and M. Feighn, Stable actions of groups on real trees, (Inv. Math., Vol. 121, 1995, pp. 287-321). | MR 96h:20056 | Zbl 0837.20047

[Ca] R. Canary, A covering theorem for hyperbolic 3-manifold and its applications, (Topology, Vol. 35, 1996, pp. 751-778). | MR 97e:57012 | Zbl 0863.57010

[CEG] R. D. Canary, D. B. A. Epstein, P. Green, Notes on notes of Thurston, Analytical and geometric aspects of hyperbolic spaces 3-92 (London Math. Soc. Lecture Note Ser. Vol. 111 Cambridge Univ. Press 1987). | MR 89e:57008 | Zbl 0612.57009

[De] T. Delzant, L'image d'un groupe dans un groupe hyperbolique, (Comment. Math. Helvetici Vol. 70, 1995, pp. 267-284). | MR 96f:20058 | Zbl 0834.20038

[GW] F. Gonzales-Acuna and W. Whitten, Embeddings of 3-manifold groups, (Mem. Amer. Math. Soc., No 474). | Zbl 0756.57002

[GLW] F. Gonzales-Acuna, R. Litherland and W. Whitten, Cohopficity of Seifert bundle groups, (Trans. Amer. Math. Society, Vol. 341, 1994, No 1, pp. 143-155). | Zbl 0810.20031

[Gro] M. Gromov, Hyperbolic groups, in Essays in Group Theory, Ed. : S.M. Gersten, M.S.R.I. Pub. 8, Springer Verlag 1987. | MR 89e:20070 | Zbl 0634.20015

[H] M. Heins, On a problem of H. Hopf, (Jour. de. Math., Vol. 37, 1958, pp. 153-160). | MR 20 #6520 | Zbl 0082.06202

[He] J. Hempel, 3-manifolds, (Ann. Math. Studies, 86, Princeton Univ). | MR 54 #3702 | Zbl 0345.57001

[Ka] M. Kapovich, Notes on Thurston hyperbolization theorem, Preprint, University of Utah, 1997 (book in preparation).

[JMP] T. Jorgensen, A. Marden, C. Pommerenke, Two examples of covering surfaces, In : Riemann Surfaces and Related Topics, I. KRA and B. MASKIT ed., pp. 305-319, (Ann. Math. Studies, 97, Princeton, 1978). | MR 82k:30048 | Zbl 0458.20047

[Mar] A. Marden, The geometry of finitely generated Kleinian groups, (Ann. Math., Vol. 99, 1974, pp. 383-462). | MR 50 #2485 | Zbl 0282.30014

[Ma] B. Maskit, Kleinian groups, Springer Verlag, 1987. | Zbl 0627.30039

[Mc] D. Mccullough, Compact submanifolds of 3-manifolds with boundary, (Quart. J. Math. Oxford Vol. 37, 1986, pp. 299-307). | MR 88d:57012 | Zbl 0628.57008

[MMS] D. Mccullough, A. Miller and G. A. Swarup, Uniqueness of cores of non-compact 3-manifolds, (J. London Math. Soc., Vol. 32, 1985, pp. 548-556). | MR 87e:57018 | Zbl 0556.57009

[Mo1] J. W. Morgan, On Thurston's uniformization theorem for three-dimensional manifolds, in "The Smith Conjecture", edited by H. BASS and J. W. MORGAN, (Academic Press, 1984, pp. 37-125). | MR 758464 | Zbl 0599.57002

[Mo2] J.W. Morgan, Group actions on trees and compactifications of the space of classes of SO(n, 1)- representations, (Topology, Vol. 25, 1986, pp. 1-33). | MR 87h:20062 | Zbl 0595.57030

[MS] J.W. Morgan and P. Shalen, Valuations, trees and degeneration of hyperbolic structures, (Ann. of Math., Vol. 122, 1985, pp. 398-476).

[Ot] J.P. Otal, Le théorème d'hyperbolisation pour les variétés fibrées de dimension 3, (Astérisque, No 235, 1996, 206 p). | MR 97e:57013 | Zbl 0855.57003

[Pa] F. Paulin, Outer automorphisms of hyperbolic groups and small actions on R-trees, In : "Arboreal group theory", R. ALPERIN ed., pp. 331-343, (Pub M.S.R.I., 19, Springer-Verlag 1991). | MR 92g:57003 | Zbl 0804.57002

[PW] L. Potyagailo and S. Wang, On the cohopficity of 3-manifold and Kleinian groups, preprint (IHES, 1992).

[RS] E. Rips and Z. Sela, Structure and rigidity in hyperbolic groups I, (Geom. and Func. Anal., Vol. 4, 1994, pp. 337-371). | MR 96c:20067 | Zbl 0818.20042

[Sc] G. P. Scott, Compact submanifolds of 3-manifolds, (J. London Math. Soc., Vol. 7, 1973, pp. 246-250). | MR 48 #5080 | Zbl 0266.57001

[Se] Z. Sela, Structure and Rigidity in (Gromov) hyperbolic groups and discrete groups in rank 1 Lie group, II. (Geom. and Func. Anal., Vol. 7, 1997, pp. 561-593). | MR 98j:20044 | Zbl 0884.20025

[Th1] W. Thurston, Geometry and topology on 3-manifolds, Preprint Princeton, 1978.

[Th2] W. Thurston, Hyperbolic structures on 3-manifolds I : Deformation of acylindrical manifolds, (Ann. of Math., Vol. 124, 1986, pp. 203-246). | MR 88g:57014 | Zbl 0668.57015

[WW] S. Wang and Y. Wu, A covering invariant of graph manifolds, (Proc. London Math. Soc., Vol. 68 (3), 1994, pp. 203-224). | MR 94h:57002 | Zbl 0841.57028

[WZ] S. Wang S. and Q. Zhou, On the proper conjugation of Kleinian groups, (Geom. Dedicata, Vol. 56, No 2, 1995, pp. 145-154). | MR 96e:30105 | Zbl 0836.30028